# SDR CA190527014

- Difficulty date: May 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: C01348984107
- Condition: Inoperative
- Location: Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) L ENG CAI UPPER VLV FAILED OPEN. VALVE REPLACED. (TC# 20190527014)
